IJSRP, Volume 7, Issue 8, August 2017 Edition [ISSN 2250-3153]
WaggasGalibAtshan, Ali Hussein Battor, and Amal Mohammed Darweesh
New classes of multivalently functions with a linear operator are introduced . We give sufficient coefficient bounds for f(z)∈KM_p (K,β,q) and then we show that these sufficient coefficient conditions are also necessary for f(z)∈AM_p (K,β,q). Furthermore, we determine extreme points, convex combination, convolution property and integral operator for these functions. Also we obtain new results in this paper.